Chaojie Yuan

Chaojie Yuan

Department of Mathematics, University of Wisconsin-Madison

Office: 416 Van Vleck Hall


I am currently a fifth year graduate student in the Math department at UW-Madison. My advisor is David Anderson . My research interests lie in probability theory and stochastic processes, with a particular focus on stochastic models of biological interaction networks. My research has two distinct areas of emphasis: (i) numerical simulation of stochastic models, with a focus on coupling methods utilized for variance reduction, and (ii) exploring the connection between stochastic models and their deterministic counterparts, with a focus on determining when explicit formulas for the time-dependent distribution of the stochastic model can be derived.

Publications and Preprints :

1. David F. Anderson and Chaojie Yuan, Low variance couplings for stochastic models of intracellular processes with time dependent rate functions, Bulletin of Mathematical Biology, Vol. 81, Issue 8, 2902 - 2930, 2019

2. David F. Anderson, David Schnoerr, and Chaojie Yuan, Time-dependent product-form Poisson distributions for reaction networks with higher order complexes , accepted to Journal of Mathematical Biology, 2020.

3. David F.Anderson and Chaojie Yuan, Variance of finite difference methods for reaction networks with non-Lipschitz rate functions , submitted, 2019